MathSciNet Relay Station
MathSciNet bibliographic data
MR1091803 46A25 (46A30 54H05)
Ferrando, J. C. On convex-Suslin spaces. Acta Math. Hungar. 55 (1990), no. 3-4, 201–206.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement